MAUDE Adverse Event Report: OSSIO LTD. OSSIOFIBER TRIMMBLE FIXATION NAIL SYSTEM 3.0X50MM, CANNULATED; ORTHOPEDIC TRAY

OSSIO LTD. OSSIOFIBER TRIMMBLE FIXATION NAIL SYSTEM 3.0X50MM, CANNULATED; ORTHOPEDIC TRAY
Model Number OF2053050S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Company was informed of an implant removal surgery that was performed 3.5 months following a correction of hammertoe deformity, where a k-wire from the instrument pack was implanted together with the implant and left in place protruding through the tip of the toe.It was noted that the patient experienced local trauma to the operated toe and stabilizing k-wire post-operatively.Removal surgery was performed successfully.An image of the explanted implant was shared but the device could not be examined as it was not provided to the company.A product investigation was performed.Based on internal analysis of records and procedures, there is no indication of a design, manufacturing or process issue affecting device safety or effectiveness.Local drainage at the insertion point is a common complication following the use of k-wire fixation for hammertoe correction.Based on the investigation it was found that the local trauma to the toe likely contributed to the event.The instructions for use (ifu) recommend that the patient is informed of the surgical risks and possible adverse effects prior to surgery and warned that non-compliance with post-operative instructions (such as early load bearing or trauma) can cause failure of the treatment that could require additional surgery and device removal.Additionally, the ifu states that instruments provided in the instrument pack are not intended to be implanted.As a removal surgery was performed and because the company cannot rule out the possible contribution of the device to the event, out of an abundance of caution, this event is being reported.Company continues to monitor these events as part of post market activities.Additional report from the initial importer relating to this event is: #3014323288-2023-00001.
 
Event or Problem Description
Removal surgery 3.5 months post-surgery due to local drainage at the insertion point.The implant was originally used percutaneously, inserted through the tip of the toe, as part of a revision of a hammertoe.

Brand Name
OSSIOFIBER TRIMMBLE FIXATION NAIL SYSTEM 3.0X50MM, CANNULATED
Common Device Name
ORTHOPEDIC TRAY
Manufacturer (Section D)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS  3079861
Manufacturer (Section G)
OSSIO LTD.
8 hatochen st.
caesarea, 30798 61
IS   3079861
Manufacturer Contact
taly lindner
8 hatochen st.
caesarea, 30798-61
IS   3079861
MDR Report Key16303030
Report Number3014554088-2023-00001
Device Sequence Number6086248
Product Code OJH
UDI-Device Identifier07290017630137
UDI-Public(01)07290017630137(17)230921(11)210922(10)OF01141
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K203465
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2023
Device Model NumberOF2053050S
Device Catalogue NumberOF2053050S
Device Lot NumberOF01141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Initial Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale